# SDR SWIA200617268

- Difficulty date: October 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 33,354 hours, 28,389 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY WAY BOARDING LIGHT INOP.  RELAMPED OVERHEAD ENTRANCE LIGHT.  OPERATIONAL CHECKS GOOD.
